# SDR SWAA2024121657410

- Difficulty date: November 6, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT.<[01] PERFORMED ADJUSTMENT FED IAW AMM 52-11-00-820-801. TOOL USED ID: ATS2900 S/N: R17475 DUE: 09/2025. THIS CARD WAS PERFORMED ON FAULT TTG8Q00WZE3J;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
